# SDR ASAA2019063029905

- Difficulty date: June 30, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 21,552 hours, 6,991 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE DETECTION FAULT NOTED ON PREFLIGHT. GROUNDED - YES. FOUND #2 ENGINE OVERHEAT LIGHT AND HANDLE LIGHT NOT ILLUMINATING DURING TEST.  CYCLE A/C POWER REF AMM 20-60-99. A LOOP TEST NORMAL. B LOOP INOP. ENGINE APU FIRE BITE SHOWS #2 ENGINE LOOP B RIGHT CORE FAULT. FOUND BROKEN FIRE HARNESS AT HERMETICAL LUG FOR B SIDE. REMOVED AND REPLACED RIGHT CORE HARNESS IAW AMM 26-11-01. OPS CHECKS GOOD IAW AMM 26-11-00. ETOPS GROUND VERIFICATION GOOD.
